MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,30,60,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL HD EPSCP,1.9,30,60,MITEK; ARTHROSCOPE
Catalog Number 242095
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection at the in-house distribution center, it was observed that the device was bent and had no clear view through the scope, this event did not occur during surgery.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: h4: device manufacture date is currently unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: h4: the device manufacture date was reported as unknown in the initial report.Please note that the date of manufacture has been updated accordingly.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: other damages caused by customer, outer tube damaged, needle outer tube bent bent/slightly bulged @ needle base, outer tube damaged, distal tip, distal tip damaged, optical system, optical components broken lenses in optical system, cosmetic issue scratches/dents usage : use error/misuse, labeling : illegible etch, visual : deformed/bent, broken (2+ pieces) : chipped/shaved/delaminated, visual : scratched/nicked per service reports, this complaint was confirmed.The defective parts need to be replaced to resolve the issues.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The investigation summary was updated as follows: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: other damages caused by customer, outer tube damaged, needle outer tube bent bent/slightly bulged @ needle base, outer tube damaged, distal tip distal tip damaged, optical system, optical components broken lenses in optical system, cosmetic issue scratches/dents.Labeling: illegible etch, visual: deformed/bent, broken (2+ pieces): chipped/shaved/delaminated, visual: scratched/nicked.Per service report, this complaint was confirmed.The label, tube, optical, housing were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.Based on the investigation findings, the potential root cause is traced to user error.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HD EPSCP,1.9,30,60,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key21433252
Report Number1221934-2025-00673
Device Sequence Number4541278
Product Code HRX
UDI-Device Identifier10886705031917
UDI-Public(01)10886705031917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242095
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer02/26/2025
03/19/2025
04/21/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/19/2025
03/20/2025
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown